MAUDE Adverse Event Report: MIO¿; INSET II 80/9 PCC GREY

MIO¿; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported she was too thirsty and noticed that her blood glucose was climbing high.Further, she noticed that the infusion set was not inserted to her properly, but she did not feel that the site was wet and leaking and she did not remember getting any insulin flow blocked alarm.Reportedly, she mentioned that she may have received an alarm but did not comprehend it, because she already had high blood glucose level.Moreover, she stated that the pump was dropped (fell off), and she noticed that insulin suddenly came out of the pump.Subsequently, on (b)(6) 2020 she was admitted in hospital for high blood glucose level of 1575 mg/dl and diabetic ketoacidosis.During hospitalization, she was administered intravenous fluids and steroids.On (b)(6) 2020, she was released from the hospital.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key9870890
Report Number3003442380-2020-00224
Device Sequence Number11559197
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/24/2020
Patient Sequence Number1